# SDR UPS07150796

- Difficulty date: September 20, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 5,285 hours, 3,294 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 2400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C TRANSFERRED FROM DMI I318640-DENT 2" X 11" X .0625" DEEP AT STA 2400 FRA 38R.  CUT OUT DAMAGE, FABRICATED REPAIR DOUBLER AND FILLER, AND INSTALLED IAW A300 SRM 53-10-12 FIG 210.
